Rank-one and rank-two corrections to positive definite matrices expressed in product form

Brodlie, KW, Gourlay, AR and Greenstadt, J (1973) Rank-one and rank-two corrections to positive definite matrices expressed in product form. IMA Journal of Applied Mathematics, 11 (1). pp. 73-82. ISSN 0272-4960

Abstract

Metadata

Authors/Creators:
  • Brodlie, KW
  • Gourlay, AR
  • Greenstadt, J
Dates:
  • Published: 1 February 1973
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Jun 2016 15:16
Last Modified: 21 Jun 2016 15:16
Published Version: http://dx.doi.org/10.1093/imamat/11.1.73
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imamat/11.1.73

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics